# SDR CA051101006

- Difficulty date: August 9, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 6,289 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF1300J
- Part serial: D120708
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REMOVED ALTERNATOR S/N D120708 SEPARATED AT 545.2 TSO AND 12 MONTHS LATER INSTALLED S/N 032530 AT 9 AUG. 05 AND REMOVED IT 11 SEPT.05 156.6 HOURS SINCE REBUILD, SEPERATED AGAIN AND GOT WARRANTY ON IT. THIS PROBLEM IS MORE COMMON THAN NOT IN THE INDUSTRY.
